# SDR CALA2023042601246

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 74,720 hours, 32,288 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: D5337062220600
- Condition: Chafed
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR KEEL BEAM FITTING REF SRM 53-36-16-A ITM 140-A HAS WORN AREA FROM CHAFING WITH MLG RH DOOR. REMOVED FITTING REF SRM 53-36-16-A ITM 140-A AT RH MLG DOOR FWD ATTACH POINT. REF LOG 4380418 FOR R&R OF FITTING PER REPAIR INSTRUCTIONS R533 07500 F
